MathSciNet Relay Station
MathSciNet bibliographic data
MR2346946 34B16 (47N20)
Chu, Jifeng; Torres, Pedro J. Applications of Schauder's fixed point theorem to singular differential equations. Bull. Lond. Math. Soc. 39 (2007), no. 4, 653–660.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement